# SDR P5CA2021061500241

- Difficulty date: June 12, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 81,485 hours, 22,626 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Eng Hpt
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE #2 HAS UNSERVICEABLE DAMAGE OF HPT 1 BLADE AND VANES, FOUND DURING BORESCOPE INSPECTION.( PER WO# 82193, REMOVED AND REPLACED #2 ENGINE IAW WORK CARD A-71-999-04-02, AND OPS CHECK IS GOOD AT THIS TIME. )
